# SDR QXEA200701217

- Difficulty date: July 23, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 10,057 hours, 9,532 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YYC FLIGHT NR 2480: FLAP POWER CAUTION LIGHT ILLUMINATED DURING FLIGHT.  FLAPS STUCK AT 10 DEGREES.  CREW RAN CHECKLIST IN FLIGHT AND FLAP POWER LIGHT DID NOT EXTINGUISH.  MAINTENANCE INTERROGATED CDS.  NO CURRENT FAULTS.  CLEARED NVM.  C/W SL-DH8-400-SL-27-002A.  CAUTION CLEARED.  C/W OPS CHECK IAW AMM TASK 27-50-00-710-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
